Alert archive / Oklahoma / Winter Storm Watches in 2021
Winter Storm Watch 4, NWS Tulsa, OK
NWS Tulsa, OK issued this winter storm watch at Feb 15, 2021, 3:16 AM CST for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Feb 16, 2021, 6:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 15, 2021, 3:16 AM CST (09:16 UTC)
- In effect from
- Feb 16, 2021, 6:00 PM CST
- Expired
- Feb 15, 2021, 2:02 PM CST
- In force
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
427 WWUS44 KTSA 150916 WSWTSA URGENT - WINTER WEATHER MESSAGE National Weather Service Tulsa OK 316 AM CST Mon Feb 15 2021 ...HIGH IMPACT WINTER STORM AND EXTREME COLD ONGOING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH A SECOND WINTER STORM LIKELY ON THE WAY MID WEEK... ARZ001-002-010-011-019-020-029-OKZ049-053>076-151730- /O.NEW.KTSA.WS.A.0004.210217T0000Z-210218T1200Z/ /O.CON.KTSA.WC.W.0001.000000T0000Z-210216T1500Z/ /O.CON.KTSA.WS.W.0002.000000T0000Z-210215T1800Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 316 AM CST Mon Feb 15 2021 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... * WHAT...For the Wind Chill Warning, dangerously cold wind chills as low as 30 below zero through tonight. For the Winter Storm Warning, moderate to heavy snow today, with additional snow accumulations of up to two inches. For the Winter Storm Watch, heavy snow possible Tuesday night through Wednesday night, with additional snow accumulations of 4 to 10 inches possible. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...For the Wind Chill Warning, until 9 AM CST Tuesday. For the Winter Storm Warning, until noon CST today. For the Winter Storm Watch, from Tuesday evening through late Wednesday night. * IMPACTS...Travel could be very difficult. Blowing snow could significantly reduce visibility. Snow drifts on east to west roads of 1 to 2 feet will be possible. The very cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. Sporadic and short-lived power outages are possible from the gusty north winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Monitor the latest forecasts for updates on this situation. In Arkansas, for the latest road conditions call 1-800-245- 1672 or go to idrivearkansas.com. In Oklahoma, for the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
2 follow-up statements
196 WWUS44 KTSA 151822 WSWTSA URGENT - WINTER WEATHER MESSAGE National Weather Service Tulsa OK 1222 PM CST Mon Feb 15 2021 ...HIGH IMPACT WINTER STORM AND EXTREME COLD ONGOING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH A SECOND WINTER STORM LIKELY ON THE WAY MID WEEK... ARZ001-002-010-011-019-020-029-OKZ049-053>076-160230- /O.EXP.KTSA.WS.W.0002.000000T0000Z-210215T1800Z/ /O.CON.KTSA.WC.W.0001.000000T0000Z-210216T1500Z/ /O.CON.KTSA.WS.A.0004.210217T0000Z-210218T1200Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 1222 PM CST Mon Feb 15 2021 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... ...WINTER STORM WARNING HAS EXPIRED... * WHAT...For the Wind Chill Warning, dangerously cold wind chills. Wind chills as low as 25 below zero. For the Winter Storm Watch, heavy snow possible. Total snow accumulations of 5 to 8 inches possible. For the Winter Storm Warning, potential for impactful snow has diminished. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...For the Wind Chill Warning, until 9 AM CST Tuesday. For the Winter Storm Warning, until noon CST today. For the Winter Storm Watch, from Tuesday evening through late Wednesday night. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Monitor the latest forecasts for updates on this situation. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
648 WWUS44 KTSA 152002 WSWTSA URGENT - WINTER WEATHER MESSAGE National Weather Service Tulsa OK 202 PM CST Mon Feb 15 2021 ...ANOTHER HIGH IMPACT WINTER STORM IS ON THE WAY FOR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TOMORROW INTO WEDNESDAY... ...EXTREME ARCTIC COLD CONTINUES THRU TOMORROW MORNING... ARZ001-002-010-011-019-020-029-OKZ049-053>076-160415- /O.UPG.KTSA.WS.A.0004.210217T0000Z-210218T1200Z/ /O.NEW.KTSA.WS.W.0003.210216T1800Z-210218T1200Z/ /O.CON.KTSA.WC.W.0001.000000T0000Z-210216T1500Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 202 PM CST Mon Feb 15 2021 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... ...WINTER STORM WARNING IN EFFECT FROM NOON TUESDAY TO 6 AM CST THURSDAY... * WHAT...Dangerously cold wind chills thru Tuesday morning. Wind chills as low as 20 below zero. Moderate to heavy snow expected late Tuesday into Wednesday. Total snow accumulations of 4 to 9 inches. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...For the Wind Chill Warning, until 9 AM CST Tuesday. For the Winter Storm Warning, from noon Tuesday to 6 AM CST Thursday. * IMPACTS...Travel could be very difficult. The very cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...Due to unusual demand on the electrical system across the region...rolling blackouts are possible. We are encouraged to find ways to conserve power over the next few days until the arctic cold leaves. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. In Arkansas, for the latest road conditions call 1-800-245- 1672 or go to idrivearkansas.com. In Oklahoma, for the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this winter storm watch went out at Feb 15, 3:10 AM CST, 6 minutes earlier.
Area forecast discussion, Feb 15, 3:10 AM CST, 6 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
310 AM CST Mon Feb 15 2021
.DISCUSSION...
Round 2 from winter storm number 1 is winding down across eastern
Oklahoma and northwest Arkansas, with some flurries and a few
areas of light snow remaining on area radars. Round 3, currently
evident across North Texas, is poised to spread into portions of
eastern Oklahoma and northwest Arkansas through the morning as the
well defined disturbance moving out of West Texas swings
northeastward today. An additional 1 to 2 inches of snow will be
possible, especially this morning and to the east of Highway 69.
Light snow with minor accumulations may linger across parts of
northeast Oklahoma and northwest Arkansas into the afternoon, but
at this time, we will leave the expiration time /noon/ of the
existing Winter Storm Warning alone.
Winds will remain breezy from the north today, and with highs in
the single digits across all but far southeast Oklahoma and the
Arkansas River Valley, dangerously low wind chills will remain a
problem through today and tonight. Current values are approaching
30 below zero near the Kansas border. The Wind Chill Warning
currently in effect will be unchanged this morning, as it still
looks like wind speeds will drop off enough Tuesday morning that
although it will be very cold, the overall wind chill threat will
be reduced.
Regarding temperatures tonight, how low we drop will largely hinge
on how much we are able to clear out. The expectation is that we
will lose a good chunk of our cloud cover, which will allow
temperatures to plummet with wind speeds also decreasing. Expect
ambient air temperatures to drop below zero everywhere tonight,
with most of northeast Oklahoma and far northwest Arkansas seeing
double digit below zero low temperatures. Nonzero chance that we
make a run at the all-time low temperature in Tulsa /-16F set on
Jan 22, 1930/ if everything comes together just right. One other
thing about tonight, there is a nonzero chance that we may see
some more lake effect flurries develop. The NBM sky cover
initializations clearly show some lake effect clouds off all the
bigger lakes /not just Oologah and Beaver Lake/ but at this time,
we will not mention any snowflakes from them as the wind forecast
does not provide an optimal or prolonged fetch. Something to
watch, though.
As we move into Tuesday, winter storm number 2 will begin to
affect the area as early as the afternoon and certainly by the
evening. A Winter Storm Watch will be issued with this forecast
for the entire area from 6 pm Tuesday through 6 am Thursday. Much
like the current storm we're dealing with, a frontogenetic band
will be responsible for the first round of snow from late Tuesday
afternoon into the evening. Models continue to be consistent with
this, although the exact placement does vary slightly from model
to model. Confidence is high that it will affect our forecast
area, however. Wednesday and into Thursday, the focus shifts
south and eastward as the main system moves east-northeastward,
taking the heavier snows across far southeast Oklahoma and then
northeastward across western Arkansas. Expect the heaviest snows
to taper off Wednesday night, although lighter snow may continue
across eastern areas into Thursday.
Much warmer conditions are still on the way Friday and especially
over the weekend, with the quickness of the warmup determined by
how quickly we can melt the expected snowpack. As such, high
temperatures through the first part of the weekend reflect values
below those offered by the NBM. After the last several days,
however, even those 40s on Saturday are going to be welcome.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 6 -9 16 11 / 30 0 20 80
FSM 12 -3 24 16 / 60 0 10 80
MLC 9 -7 20 13 / 20 0 20 80
BVO 5 -11 13 8 / 40 0 10 80
FYV 6 -9 23 12 / 80 10 10 90
BYV 5 -8 20 10 / 80 10 0 90
MKO 7 -9 18 12 / 30 0 20 90
MIO 3 -11 16 12 / 60 10 10 80
F10 6 -9 16 12 / 20 0 30 90
HHW 13 -3 21 16 / 30 0 10 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Winter Storm Watch from Tuesday evening through late Wednesday
night for OKZ049-053>076.
Wind Chill Warning until 9 AM CST Tuesday for OKZ049-053>076.
Winter Storm Warning until noon CST today for OKZ049-053>076.
AR...Winter Storm Watch from Tuesday evening through late Wednesday
night for ARZ001-002-010-011-019-020-029.
Wind Chill Warning until 9 AM CST Tuesday for ARZ001-002-010-011-
019-020-029.
Winter Storm Warning until noon CST today for ARZ001-002-010-011-
019-020-029.
&&
LONG TERM....22Hazardous weather outlook, Feb 14, 4:53 PM CST, 10 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 453 PM CST Sun Feb 14 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151130- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 453 PM CST Sun Feb 14 2021 ...HEAVY SNOW AND LIFE-THREATENING WIND CHILL IMPACTS CONTINUE... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. WINTER WEATHER. SNOW ACCUMULATION. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. Additional Accumulations in Later Periods. WIND CHILL. RISK...Significant. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... A band of moderate to occasionally heavy snow will continue moving across eastern Oklahoma and western Arkansas between now and midnight. An additional 2 to 4 inches of snow is likely as this band of snow moves through. Most roads across the area are snow covered with drifting occurring across roadways, especially on east-west roads. With wind gusts of 25 to 30 miles per hour across eastern Oklahoma, expect considerable drifting of snow and significantly reduced visibility this afternoon, evening, and overnight. Sporadic power outages will be possible through the afternoon, evening, and overnight hours as well. Another round of lighter snow is then expected after midnight tonight, though brief periods of moderate to heavy snow will continue to be possible. Wind chills are dangerously cold across the region at the moment with most of eastern Oklahoma and northwest Arkansas between 0 and 15 below zero. These wind chills will drop even more overnight with most of the area seeing values between 10 below and 25 below zero. Be sure to wear layers if venturing outside. Given the ongoing winter storm, make sure to bring an emergency kit with you that includes blankets, food, water, and a battery pack for your phone. If you get into trouble on the roadways, it could be some time before help can arrive. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY through WEDNESDAY...Winter Weather Potential...Dangerous Wind Chill Potential. THURSDAY through FRIDAY...Dangerous Wind Chill Potential. SATURDAY...No Hazards. EXTENDED DISCUSSION... Dangerous and life-threatening wind chills will continue tomorrow morning and Tuesday, with values as low as 15 to 25 below zero possible tomorrow morning and 10 to 20 below zero Tuesday morning. Slightly higher, but still dangerous, wind chills values will also exist Wednesday, continuing through the end of the week. Confidence in the forecast is continuing to increase for the second winter storm which is expected to bring widespread heavy snows to the region beginning Tuesday afternoon, continuing through Wednesday, and perhaps even into Thursday in some areas. Although impactful snow accumulation looks to occur across all of eastern Oklahoma and northwest Arkansas, the focus for the highest totals remains along and south of Interstate 40. Uncertainty remains in the forecast accumulations so expect some fine tuning into the early part of the work week. Winds will not be as strong with this system. EMERGENCY MANAGEMENT PLANNING STATEMENT... Continue to monitor the latest updates on forecast timing and snow accumulations as confidence increases in the details of both winter storms. Precautions to deal with both snow accumulation and life- threatening cold should be in place. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Feb 14, 11:46 PM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CST SUN FEB 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM SNOW 3 ENE SAPULPA 36.02N 96.06W
02/14/2021 E4.0 INCH CREEK OK NWS EMPLOYEE
&&
KAHLocal storm report, Feb 14, 11:57 PM CST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1157 PM CST SUN FEB 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM SNOW FORT SMITH 35.39N 94.40W
02/14/2021 M2.0 INCH SEBASTIAN AR OFFICIAL NWS OBS
MEASUREMENT AT OFFICIAL CLIMATE SITE FOR FORT SMITH.
1155 PM SNOW DRAKE FIELD AIRPORT 36.01N 94.17W
02/14/2021 M2.2 INCH WASHINGTON AR OFFICIAL NWS OBS
MEASUREMENT AT OFFICIAL CLIMATE SITE FOR FAYETTEVILLE.
&&
KAHLocal storm report, Feb 15, 12:16 AM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1216 AM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM SNOW 2 ESE MUSKOGEE 35.74N 95.34W
02/15/2021 M3.5 INCH MUSKOGEE OK PUBLIC
AVERAGE MEASUREMENT NEAR CHANDLER AND YORK
IN MUSKOGEE. RELAYED VIA TWITTER.
&&
KAHLocal storm report, Feb 15, 12:18 AM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1218 AM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM SNOW 4 ENE TULSA 36.15N 95.86W
02/15/2021 M4.2 INCH TULSA OK OFFICIAL NWS OBS
OFFICIAL MEASUREMENT FOR CLIMATE SITE AT
TULSA. 11TH AND 169.
&&
KAHLocal storm report, Feb 15, 12:35 AM CST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1235 AM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM SNOW TULSA INTERNATIONAL AIR 36.21N 95.90W
02/14/2021 M5.0 INCH TULSA OK ASOS
REPORTED ON THE 1153PM OBSERVATION FROM THE AIRPORT. THIS
SNOWFALL MEASUREMENT IS NOT THE OFFICIAL CLIMATE VALUE
FOR TULSA.
&&
KAHLocal storm report, Feb 15, 2:05 AM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
205 AM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM SNOW 3 E FAYETTEVILLE 36.06N 94.10W
02/15/2021 M4.0 INCH WASHINGTON AR PUBLIC
RELAYED VIA TWITTER.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 1:20 PM CST | Special Weather Statement | TSA | Adair, Cherokee, Craig, Creek, Delaware, Mayes and 10 more | 115 min |
| Feb 15, 2:02 PM CST | Winter Storm Warning | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 52 hr |
Nearby
Winter Storm Watches in Oklahoma, 2021Winter Storm Watches in Arkansas, 2021Every winter storm watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.